# SDR AALA20170222019

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N813AN
- Make and model: Boeing 787-8
- Aircraft serial: 40631
- Aircraft time: 4,483 hours, 438 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. OVEN 1F/C08 DOES NOT HEAT PROPERLY AND HAS A CHEMICAL ODOR DURING USE. REMOVED AND REPLACED OVEN IAW AMM 25-32-00. OPERATIONAL CHECK GOOD.
